Volume 20, 2014, Number 3

Volume 20Number 1Number 2 ▷ Number 3 ▷ Number 4Number 5


Solutions with infinite support bases of a functional equation arising from multiplication of quantum integers
Original research paper. Pages 1—28
Lan Nguyen
Full paper (PDF, 258 Kb) | Abstract

Remark on twin primes
Original research paper. Pages 29—30
József Sándor
Full paper (PDF, 71 Kb) | Abstract

A note on the number of perfect powers in short intervals
Original research paper. Pages 31—35
Rafael Jakimczuk
Full paper (PDF, 166 Kb) | Abstract

On the summation of certain infinite series and sum of powers of square root of natural numbers
Original research paper. Pages 36—44
Ramesh Kumar Muthumalai
Full paper (PDF, 177 Kb) | Abstract

Fibonacci numbers with prime subscripts: Digital sums for primes versus composites
Original research paper. Pages 45—49
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 190 Kb) | Abstract

Note on φ, ψ and σ-functions. Part 7
Original research paper. Pages 50—53
Krassimir Atanassov
Full paper (PDF, 137 Kb) | Abstract

Sieving 2m-prime pairs
Original research paper. Pages 54—60
Srečko Lampret
Full paper (PDF, 154 Kb) | Abstract

On sk-Jacobsthal numbers
Original research paper. Pages 61—63
Aldous Cesar F. Bueno
Full paper (PDF, 143 Kb) | Abstract

On the tree of the General Euclidean Algorithm
Original research paper. Pages 64—84
Vlasis Mantzoukas
Full paper (PDF, 226 Kb) | Abstract


Volume 20Number 1Number 2 ▷ Number 3 ▷ Number 4Number 5

Comments are closed.